# SDR CA130403007

- Difficulty date: March 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,700 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 1014300329
- Condition: Migrated
- Location: Door
- Part time: 10,983 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PIN MIGRATION AND FAILURE OF ANOTHER COMPANY ACFT, PLATES WERE INSPECTED FOR PIN MIGRATION.  LOWER FORWARD PIN WAS FOUND TO BE MOVING AND HAD PARTIALLY DISLODGED.  PIN WAS REINSTALLED AND STAKED INTO PLACE WITH NO FURTHER COMPLICATIONS.  THERE WAS EVIDENCE THAT THE PLATE HAD FIRST BEEN STAKED AT THE FACTORY, AND ONCE MORE AT SOME POINT LATER ON.
